# SDR IPXA2020012981504

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724023820100
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG,  LT WING T/E RIN WEB OTBD OF NR 4 SPOILER CRACKED AT FWD L ATTACHMENT.  R&R THE SUPPORT IAW SRM 51-40-11 & SRM 51-40-21.
